# SDR 2020F00472

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680A
- Aircraft serial: 6800126
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WING SKIN.  ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ11111 DATED NOV 2020.
